# SDR 07FDEA02899

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SLAT COVER CUTOUT OUTBOARD CORNER AT STA XOS = 774 FOUND CRACKED.  08-31-07   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. FABRICATED FILLER AND DOUBLER INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
